# SDR UALA2012082804823

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 43,569 hours, 9,364 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT MINITEL HEADSET IS MISSING PART.  USED SPARE HEAD SET AND DEFER PER MEL 2351AS.  OK FOR CONTINUED SERVICE.  REPLACED SPARE HEAD SET.
